Psych Central

Go Back   Forums at Psych Central > Treatments and Self-Care Strategies > Psychiatric Medications



advertisement
Reply
Thread Tools Display Modes
Unread 06-08-2004, 01:18 AM   #1
Poohbah
 
Taonuviel's Avatar
Taonuviel has no updates.
 
Member Since: May 2004
Location: Michigan
Posts: 1,450
My Mood:

8 yr Member
16 hugs
given
PC PoohBah!
Default Side effects soon after first dose, or coincidence? Lexapro.

Is it possible to have a side effect so quickly? I took my first, little, 10mg pill tonight, and within 15 minutes felt like I would vomit, which I know can be a side effect. But it could be coincidence... especially with all the Little Ceasar's pizza in the room... not the best smell. Still feel a little like that, though, and it's been hours. It just seems like that would have been too quick for a side effect to happen.
I just hope it goes away if it is the Lexapro... don't think I felt like this on Zoloft... not that I can remember.

__________________

I'm not into South Park, I just thought the generator made cute avis.
Taonuviel is offline   Reply With Quote
Unread 06-08-2004, 07:02 AM   #2
Member
kimboboo has no updates.
 
Member Since: May 2004
Location: Philadelphia, PA
Posts: 76
8 yr Member
Default Re: Side effects soon after first dose, or coincidence? Lexapro.

I'm not sure, but it would seem to me that you could have side effects like that as soon as you start a medication.

Kim

kimboboo is offline   Reply With Quote
Unread 06-08-2004, 01:03 PM   #3
Elder
darkeyes has no updates.
 
Member Since: May 2001
Location: US
Posts: 6,683
My Mood:

10 yr Member PC PoohBah!
Default Re: Side effects soon after first dose, or coincidence? Lexapro.

Sometimes the side effects take some time to go away, if they are slightly tolerable, then see how it goes, it is best to report anything to the prescribing physician. In the US pharmacies include a safety data sheet to help inform you of side effects and what is temporary, always best to check with your doc, when in doubt, even some pharmacists can be of help.
Lots of luck

In giving advice seek to help, not please your friend
SOLON
__________________
darkeyes is offline   Reply With Quote
Unread 06-08-2004, 06:09 PM   #4
Poohbah
 
Butterfly_Faerie's Avatar
Butterfly_Faerie has no updates.
 
Member Since: Mar 2004
Location: Ontario, Canada
Posts: 1,272
10 yr Member
Default Re: Side effects soon after first dose, or coincidence? Lexapro.

You can get side effects from the very first pill. It's common, Try not to worry too much about it. Something we all have to deal with, and it sucks!!!

Remember it will take up to 6 weeks for the side effects to go away, so buck up my dear.

Know what helps nausea if this is a side effect. Ginger root capsules that you can get I think it's over the counter at your pharmacy, I think they come in 2 or 3 mg's, so I'd take the lowest one.

I don't recall getting nauseated on Zoloft, I probably did, i've never been on Lexapro, so can't help you there hon. But if you really want to know the side effects of this so you can better prepare yourself, if you can do that. . Just let me know and i'll look it up on my PDF library.

<font color=red>~Sundance~</font color=red>

<font color=blue>"Never react emotionally to criticism. Analyze yourself to determine whether it is justified. If it is, correct yourself. Otherwise, go on about your business."</font color=blue>

<font color=black>Norman Vincent Peale</font color=black>
__________________




Butterfly_Faerie is offline   Reply With Quote
Unread 06-08-2004, 11:24 PM   #5
Poohbah
 
Taonuviel's Avatar
Taonuviel has no updates.
 
Member Since: May 2004
Location: Michigan
Posts: 1,450
My Mood:

8 yr Member
16 hugs
given
PC PoohBah!
Default Re: Side effects soon after first dose, or coincidence? Lexapro.

No problems tonight... it was probably that evil pizza. Man it reeks when you fill a room with $5 pizzas...
Yeah, I have no idea if the medicine had anything to do with it or not. I guess I do feel a little off inside, but nothing like last night, so doesn't look like it's going to give me much trouble.

__________________

I'm not into South Park, I just thought the generator made cute avis.
Taonuviel is offline   Reply With Quote
Unread 06-09-2004, 09:45 AM   #6
Poohbah
 
Butterfly_Faerie's Avatar
Butterfly_Faerie has no updates.
 
Member Since: Mar 2004
Location: Ontario, Canada
Posts: 1,272
10 yr Member
Default Re: Side effects soon after first dose, or coincidence? Lexapro.

Good to hear, it was likely the pizza then.



<font color=red>~Sundance~</font color=red>

<font color=blue>"Never react emotionally to criticism. Analyze yourself to determine whether it is justified. If it is, correct yourself. Otherwise, go on about your business."</font color=blue>

<font color=black>Norman Vincent Peale</font color=black>
__________________




Butterfly_Faerie is offline   Reply With Quote
Unread 06-09-2004, 02:13 PM   #7
Guest
has no updates. Edit
 
Posts: n/a
Default Re: Side effects soon after first dose, or coincidence? Lexapro.

Has anyone had problems with Lexapro with sleeping? I have had a hard time falling asleep and waking up .

Im not sure if its related.



  Reply With Quote
Unread 06-09-2004, 02:47 PM   #8
Poohbah
 
Butterfly_Faerie's Avatar
Butterfly_Faerie has no updates.
 
Member Since: Mar 2004
Location: Ontario, Canada
Posts: 1,272
10 yr Member
Default Re: Side effects soon after first dose, or coincidence? Lexapro.

It could be related ,it's hard to say.
I had that problem with my Remeron, I didn't have trouble going to sleep, but waking up it was so hard. And I always felt groggy and sedatied for about a week. After that it was easier.

<font color=red>~Sundance~</font color=red>

<font color=blue>"Never react emotionally to criticism. Analyze yourself to determine whether it is justified. If it is, correct yourself. Otherwise, go on about your business."</font color=blue>

<font color=black>Norman Vincent Peale</font color=black>
__________________




Butterfly_Faerie is offline   Reply With Quote
Unread 06-09-2004, 02:57 PM   #9
Member
 
cleomaru's Avatar
cleomaru has no updates.
 
Member Since: Mar 2004
Posts: 89
10 yr Member
Default Re: Side effects soon after first dose, or coincidence? Lexapro.

check with your doc or this website, rslist.com, it might say you hsould take it with food there are a number of medications that can upset your stomach, like ibuprophen, and always let your dr know of ANY side effects or odd symptoms you have when starting a new medication even if you don't think the symptom is linked to the medication

"don't kick the puppy" ~ j.e.p.
__________________
"don't kick the puppy" ~ j.e.p.
cleomaru is offline   Reply With Quote
Unread 06-09-2004, 03:35 PM   #10
Poohbah
 
Taonuviel's Avatar
Taonuviel has no updates.
 
Member Since: May 2004
Location: Michigan
Posts: 1,450
My Mood:

8 yr Member
16 hugs
given
PC PoohBah!
Default Re: Side effects soon after first dose, or coincidence? Lexapro.

Yeah, so I know the side effects are normal, and I'm sure they'll probably go away, but man are they annoying. Feeling generally upset digestive-wise, and the medicine's making me sweat a ton... but yeah, all the info says those are common side effects.

__________________

I'm not into South Park, I just thought the generator made cute avis.
Taonuviel is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Similar Threads
Thread Thread Starter Forum Replies Last Post
geodon side effects dafjam Psychiatric Medications 2 07-19-2007 05:27 PM
side effects or depression?? wickedwings Depression 3 06-17-2007 07:50 AM
Have you experienced some of these side effects? valcat Psychiatric Medications 4 01-22-2007 03:35 PM
Lexapro/cipralex - scared to follow Dr.'s orders and increase the dose ouch Psychiatric Medications 4 09-12-2006 03:48 PM
Lexapro side effects Yack Psychiatric Medications 4 09-17-2005 04:21 PM


All times are GMT -5. The time now is 03:23 AM.


Powered by vBulletin® — Copyright © 2000 - 2014, Jelsoft Enterprises Ltd.
SEO by vBSEO

advertisement

 

The material on this site is for informational purposes only, and is not a substitute for medical advice,
diagnosis or treatment provided by a qualified health care provider.
Always consult your doctor or mental health professional before trying anything you read here.

 

HomeAbout UsContact UsPrivacy PolicyTerms of UseDisclaimer
Forums HomeCommunity Guidelines Help

Helplines and Lifelines
eTrust Pro Certified